Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 72, Number 3
HTML articles powered by AMS MathViewer

On the structure of unitary groups
Jean Dieudonné PDF
Trans. Amer. Math. Soc. 72 (1952), 367-385
Infinite unitary groups
Richard V. Kadison PDF
Trans. Amer. Math. Soc. 72 (1952), 386-399
Mappings between function spaces
Robert G. Bartle and Lawrence M. Graves PDF
Trans. Amer. Math. Soc. 72 (1952), 400-413
An arithmetic theory of adjoint plane curves
Daniel Gorenstein PDF
Trans. Amer. Math. Soc. 72 (1952), 414-436
Existential definability in arithmetic
Julia Robinson PDF
Trans. Amer. Math. Soc. 72 (1952), 437-449
On the primary subgroups of a group
Christine Williams Ayoub PDF
Trans. Amer. Math. Soc. 72 (1952), 450-466
Automorphisms of the projective unimodular group
L. K. Hua and I. Reiner PDF
Trans. Amer. Math. Soc. 72 (1952), 467-473
Some asymptotic formulae for the mock theta series of Ramanujan
Leila A. Dragonette PDF
Trans. Amer. Math. Soc. 72 (1952), 474-500
Integral transformations and Tauberian constants
Ralph Palmer Agnew PDF
Trans. Amer. Math. Soc. 72 (1952), 501-518
On the relation between Green’s functions and covariances of certain stochastic processes and its application to unbiased linear prediction
C. L. Dolph and M. A. Woodbury PDF
Trans. Amer. Math. Soc. 72 (1952), 519-550